MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 4L 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 4L 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036455
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the customer received shipment of 1 case that was labeled cdc-45854-p1a on the corragate box, however inside the case was product for ask-11142-nsu.The lidstock on the product was noted to be incorrect.No patient involvement was reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).A total of 5 devices were reported.Associated mdr#s 9680794-2023-00460, 9680794-2023-00459, 9680794-2023-00458, 9680794-2023-00461.The customer provided three images for analysis.The images show an ask kit within a box that contains a label of a different material.The customer returned one unopened mac kit with finished good material ask-11142-nsu and lot 13f22l0806.Visual analysis revealed that the kit was returned within a box containing a label with material cdc-45854-p1a and lot 13f22l0806.The kit was opened to further analyze the components.An additional label within the kit stated that the components belonged to material cdc-45854-p1a.Additionally, the components within the kit were identified to belong to material cdc-45854-p1a.Therefore, it is determined that the product lidstock provided with the kit is incorrect.A device history record review was performed, and no relevant findings were identified.The customer report of an incorrect label was confirmed through investigation of the returned sample.A discrepancy was noted between the box label and product lidstock label.The components within the kit were observed to belong to kit with finished good cdc-45854-p1a and lot 13f22l0806, which is consistent with the box label.Therefore, based on the customer report and the sample received, product lidstock packaging likely caused or contributed to this event.A non conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW PI CVC KIT: 4L 8.5 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
victoria sandlin
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17122516
Report Number9680794-2023-00453
Device Sequence Number12620983
Product Code FOZ
UDI-Device Identifier30801902117275
UDI-Public30801902117275
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/23/2024
Device Model NumberIPN036455
Device Catalogue NumberCDC-45854-P1A
Device Lot Number13F22L0806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown